Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 143, NWS Mobile, AL

June 16, 2016Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2016, 5:10 PM CDT for Santa Rosa County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2016, 5:10 PM CDT (22:10 UTC)
Expired
Jun 16, 2016, 5:45 PM CDT
In force
35 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WUUS54 KMOB 162210
SVRMOB
FLC113-162245-
/O.NEW.KMOB.SV.W.0143.160616T2210Z-160616T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
510 PM CDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 545 PM CDT

* AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAVARRE...OR
  13 MILES SOUTHEAST OF BAGDAD...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NAVARRE AND NAVARRE BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3027 8699 3036 8699 3037 8692 3037 8699
      3051 8698 3052 8680 3041 8680 3041 8679
      3040 8679 3039 8680 3039 8679 3028 8678
TIME...MOT...LOC 2210Z 358DEG 13KT 3045 8689 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
836 
WWUS54 KMOB 162239
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
539 PM CDT THU JUN 16 2016

FLC113-162249-
/O.EXP.KMOB.SV.W.0143.000000T0000Z-160616T2245Z/
SANTA ROSA FL-
539 PM CDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANTA ROSA COUNTY
WILL EXPIRE AT 545 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3027 8699 3036 8699 3037 8692 3037 8699
      3051 8698 3052 8680 3041 8680 3041 8679
      3040 8679 3039 8680 3039 8679 3028 8678
TIME...MOT...LOC 2237Z 358DEG 13KT 3045 8689 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:15 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 16, 4:15 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
415 PM CDT THU JUN 16 2016

.NEAR TERM /Now Through Friday/...Heat Indices over much of interior
southeast Mississippi...southwest Alabama and the western Florida
panhandle are ranging from 100 to around 106 degrees across the
region this afternoon...with highest values generally over coastal
and western half of fcst area. On Friday...upper ridging is expected
to increase over the region...with associated subsidence and heating
creating even hotter conditions. Actual high temperatures on Friday
are expected to range from the low to mid 90s along the immediate
coast and reach the mid to upper 90s over most of the interior
counties. A persistent west to southwesterly wind flow off the Gulf
will continue to bring abundant Gulf moisture into the region...with
sfc dewpoints expected to be ranging from the mid 70s to lower 80s
(at the coast) through the period. This combination will result in
afternoon Heat Indices in the 108-110 degree range on Friday
afternoon...and we have therefore expanded the earlier issued Heat
Advisory for interior southeast Mississippi eastward over all of
southwest Alabama and the western Florida panhandle tomorrow. After
subsiding this evening and overnight...scattered showers and storms
are again expected to redevelop across the region Friday
afternoon...and some could be briefly strong to severe with damaging
winds being the primary threat. Low temperatures tonight will
range from mid 70s over interior locations to the upper 70s at the
coast. 12/DS

.SHORT TERM /Friday night Through Sunday night/...A back door cold
front moves into the area Friday night and settles near the coast
Saturday morning. This will maintain isolated rain chances near the
coast and offshore Friday night into Saturday morning. In the wake of
the front, some drier air works into northern portions of the area
over the weekend. High pressure will build southward across the Mid-
Atlantic states late in the weekend. This will lead to a drier
airmass expanding over the area and decreasing rain chances. Highs
will be in the upper 80s and low 90s with lows in the low to mid 70s
away from the coast. /13

.LONG TERM /Monday Through Thursday/...A drier and slightly cooler
airmass continues through early next week as high pressure builds
over the regions. Rain chances will remain small through
Tuesday...mainly afternoon and early evening. A weak front will
move into the area late Wednesday into Thursday bringing increased
chances of showers and thunderstorms. Highs will be in the mid/upper
80s early in the week before warming back into the 90s by midweek.
/13

&&

.MARINE...A persistent ridge of high pressure will continue over the
eastern Gulf through Friday...the break down Friday night and
Saturday as a cold front drops down from the north and into the
Marine Area. The front will likely stall over or just south of the
Coastal Waters on Sunday before high pressure begins to rebuild over
the Gulf from the east early next week. Winds will generally be light
to moderate west to southwest through most of the week...increasing
slightly during the early part of the weekend as the pressure
gradient tightens slightly. Winds weaken and become more easterly
late in the weekend and continue into next week as high pressure
rebuilds just to the north of the marine area. Seas generally in the
2 to 4 foot range through late Saturday...but increase to near 4 or 5
feet on Sunday into Monday with the increased winds then subside
somewhat early next week. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      76  94  75  91 /  20  30  30  40
Pensacola   77  95  76  89 /  20  30  40  40
Destin      79  93  78  86 /  20  20  40  40
Evergreen   74  96  73  90 /  20  30  30  20
Waynesboro  76  96  73  91 /  20  30  30  20
Camden      75  98  73  91 /  20  30  30  20
Crestview   75  96  74  90 /  20  30  40  20

&&

.MOB Watches/Warnings/Advisories...
AL...Heat Advisory until 7 PM CDT Friday for ALZ051>060-261>266.

FL...Heat Advisory until 7 PM CDT Friday for FLZ201>206.

MS...Heat Advisory until 7 PM CDT Friday for MSZ067-075-076-078-079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 16, 6:07 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT THU JUN 16 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-171115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
607 AM CDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
AGAIN TODAY. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE...WITH STRONG TO LOCALLY DAMAGING DOWNBURST WINDS...SMALL
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY
RAINFALL POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN
HEAT INDICES IN THE 102 TO 107 DEGREE RANGE THIS AFTERNOON. EXERCISE
CAUTION IF OUTDOORS FOR AN EXTENDED PERIOD OF TIME.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AROUND
THE REGION AGAIN FRIDAY AND SATURDAY. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE BOTH DAYS...WITH STRONG TO LOCALLY
DAMAGING DOWNBURST WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY
RAINFALL POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP.

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE REGION FRIDAY...
WITH AFTERNOON HEAT INDICES BETWEEN 105 AND 110 POSSIBLE FRIDAY
AFTERNOON. A HEAT ADVISORY MAY BECOME NECESSARY.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-171115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
607 AM CDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS THROUGH
TONIGHT AS WESTERLY WINDS REMAIN ELEVATED.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY AND
TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OVER 30 KNOTS...FREQUENT LIGHTNING STRIKES AND LOCALLY HIGHER WAVES
AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE TO STRONG WESTERLY WINDS MAY BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW
OF THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
WIND GUSTS OVER 30 KNOTS...FREQUENT LIGHTNING STRIKES AND LOCALLY
HIGHER WAVES AND HEAVY RAINFALL.

In the hours before

Special weather statement, Jun 16, 2:46 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CDT THU JUN 16 2016

FLZ205-206-162030-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
246 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
OKALOOSA COUNTY UNTIL 330 PM CDT...

AT 244 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED JUST EAST OF
CRESTVIEW...MOVING SOUTHEAST AT 20 MPH.

ANOTHER DEVELOPING STRONG STORM WAS LOCATED TO THE NORTH OF
CRESTVIEW...ALSO MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH EACH OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...NICEVILLE...VALPARAISO...BAKER AND LAUREL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3046 8658 3100 8678 3098 8639 3052 8639
TIME...MOT...LOC 1944Z 324DEG 17KT 3078 8646
Special weather statement, Jun 16, 3:59 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT THU JUN 16 2016

FLZ203-162145-
SANTA ROSA INLAND FL-
359 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN SANTA ROSA COUNTY UNTIL 445 PM CDT...

AT 358 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR POINT BAKER...
OR 8 MILES NORTH OF MILTON...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILTON...POINT BAKER AND ROEVILLE.

LAT...LON 3056 8692 3060 8694 3060 8698 3061 8699
      3062 8702 3062 8703 3063 8703 3063 8704
      3070 8717 3086 8707 3077 8679 3049 8680
TIME...MOT...LOC 2058Z 296DEG 19KT 3075 8705
Special weather statement, Jun 16, 4:30 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
430 PM CDT THU JUN 16 2016

FLZ203-205-162215-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
430 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 515
PM CDT...

AT 429 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 13 MILES
SOUTHEAST OF RIVERVIEW...OR 16 MILES SOUTHEAST OF BREWTON...MOVING
SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SANTA
ROSA AND NORTHWESTERN OKALOOSA COUNTIES.

LAT...LON 3075 8683 3092 8702 3100 8693 3100 8679
      3094 8665
TIME...MOT...LOC 2129Z 312DEG 7KT 3092 8690
Special weather statement, Jun 16, 4:39 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT THU JUN 16 2016

FLZ202>206-162245-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
439 PM CDT THU JUN 16 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN ESCAMBIA...SOUTHERN SANTA ROSA AND SOUTHERN
OKALOOSA COUNTIES UNTIL 545 PM CDT...

AT 438 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF CRESTVIEW TO NEAR LILLIAN...AND
MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA...WRIGHT...FORT WALTON
BEACH...ENSLEY...WARRINGTON...NICEVILLE...DESTIN...EGLIN AFB...VALPARAISO...
GULF BREEZE...GOULDING...MARY ESTHER...BAGDAD...LAKE LORRAINE...OCEAN
CITY...MYRTLE GROVE AND ORIOLE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3022 8740 3035 8750 3037 8750 3035 8749
      3035 8748 3044 8739 3052 8745 3070 8664
      3051 8639 3046 8639 3047 8634 3043 8628
      3040 8628 3042 8631 3038 8633 3038 8650
      3029 8650 3029 8680 3022 8720
TIME...MOT...LOC 2138Z 317DEG 19KT 3063 8667 3047 8749
Special weather statement, Jun 16, 4:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CDT THU JUN 16 2016

FLZ205-206-162230-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
444 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA COUNTY UNTIL 530 PM CDT...

AT 443 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR BAKER...OR 9
MILES WEST OF CRESTVIEW...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...NICEVILLE...EGLIN AFB...VALPARAISO...OCEAN CITY...LAKE
LORRAINE...BAKER AND SHALIMAR.

LAT...LON 3064 8679 3076 8679 3083 8670 3060 8639
      3052 8639 3038 8657
TIME...MOT...LOC 2143Z 317DEG 19KT 3072 8673

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:12 PM CDTHeat AdvisoryMOBEscambia, Okaloosa, Santa Rosa29 hr
Jun 16, 2:46 PM CDTSpecial Weather StatementMOBOkaloosa44 min
Jun 16, 3:22 PM CDTSevere Thunderstorm WarningMOBOkaloosa53 min
Jun 16, 3:59 PM CDTSpecial Weather StatementMOBSanta Rosa46 min
Jun 16, 4:30 PM CDTSpecial Weather StatementMOBSanta Rosa45 min
Jun 16, 4:39 PM CDTSpecial Weather StatementMOBEscambia, Okaloosa66 min
Jun 16, 4:44 PM CDTSpecial Weather StatementMOBOkaloosa46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.